# SDR SIMA20250110004

- Difficulty date: January 10, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 14,995 hours, 9,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND LONGITUDINAL SEAT TRACK AT FR 84+2. (LEVEL 2 CORROSION) INSTALLED EWIS PROTECTION PER EMB 175 SWPM 20-67-00 BLENDED AREA AT RH LONGITUDINAL SEAT TRACK AT FR84+2 IAW EMB 175 SRM 51-10-03. DIMENSIONS L=1?, W=2?, H-.020?. UPON FURTHER EVALUATION FOUND TO BE OUT OF ALLOWABLE LIMITS IAW EMB 175 SRM 53-23-005-AD01. REMOVED CORRODED SECTION OF AFT RH SEAT TRACK IAW EMB 174 SRM 53-00-10 AND ETN EJ-53-010.FABRICATED 4 EA REPAIR SPLICES IAW ETN EJ-53-010 AND EMB 175 SRM 53-00-10 WITH MATERIAL 7475T761 0.080.PERFORMED FPI INSPECTION ON 4 EA REPAIR ANGLES IAW EMB 175 NDTM 51-08-00 PART 8, NO DEFECTS NOTED. LOCATED, AND DRILLED REPAIR SPLICES PER ETN EJ-53-010AND SRM 53-00-10 ALODINED , PRIMED AND TOPCOATED REPAIR PARTS IAW EMB 175 SRM 51-23-04, 51-23-05, 51-23-06 AND ETN EJ-51-008, EJ-51-015 AND EJ-51-025. INSTALLED REPAIR SPLICE FOR AFT SEAT TRACK PER ETN EJ-53-010 AND SRM 53-00-10. RESTORED TOPCOAT AND APPLIED CIC IAW EMB 175 SRM 51-23-06 AND CPM 51-25-00. INSTALLED PROTECTIVE STAINLESS STEEL STRIP IAW EMB 174 AMM 53-01-39-400-804. REMOVED EWIS PROTECTION IAW EMB 175 SWPM 20-67-00
